# SDR P5CA2020101300357

- Difficulty date: October 12, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 19,587 hours, 4,605 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMPERATURE CONTROL DOES NOT WORK IN AUTOMATIC MODE.  TEMPERATURE OSCILLATES BETWEEN 18-28 C, MANUAL CONTROL OKAY.  CLEANED FLIGHT DECK TEMPERATURE SENSOR INLET AIR FILTER DUE TO DIRTY.  ALL DOOR CLOSED AND OPERATION CHECKED TEMP CONTROL IN AUTO.  ALL NORMAL INDICATION CHECKED OK, AS PER AMM 21-61-00.
